| Model Number |
1504-10-124 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Muscular Rigidity (1968); Pain (1994); No Code Available (3191)
| Date of Event |
11/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient underwent a left knee revision due to pain, stiffness, possible allergic reaction to nickel, and tibial tray loosening at the cement to implant interface.The femoral component was well-fixed but revised.The patellar component was retained.Unknown cement was used during the primary operation.Doi: (b)(6) 2017.Dor: (b)(6) 2019; left knee.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.